# SDR CALA2019052400828

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 57,143 hours, 16,630 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1030001001
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CENTER FUEL BOOST PUMP INOP. AGAIN. REPEAT GRIPE. AIRCRAFT ON CHRONIC LIST. TROUBLESHOOTING IN WORK. ORIGINAL MEL OPENED ON LOG PAGE 3230400. PER LP 3230400, REMOVED AND REPLACED R CTR FUEL PUMP. REMOVED AND REPLACED RT FUEL OVERRIDE PUMP PRESSURE SW. REMOVED AND REPLACED UFI M09902 AS PER AMM TASK. REPLACED RELAY K09902. ALL OPS CHECKED GOOD.
